Duality Games and Operational Duality Relations

TitleDuality Games and Operational Duality Relations
Publication TypeJournal Article
Year of Publication2018
AuthorsBagan, E, Calsamiglia, J, Bergou, JA, Hillery, M
JournalPhysical Review Letters
Volume120
Date PublishedJan-01-2018
ISSN0031-9007
URLhttps://link.aps.org/doi/10.1103/PhysRevLett.120.050402http://harvest.aps.org/v2/journals/articles/10.1103/PhysRevLett.120.050402/fulltexthttps://link.aps.org/article/10.1103/PhysRevLett.120.050402
DOI10.1103/PhysRevLett.120.050402
Short TitlePhys. Rev. Lett.
Campus d'excel·lència internacional U A B